# SDR IPXA2016091508274

- Difficulty date: September 1, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT LT FUSELAGE SKIN HAS CORROSION BETWEEN STA 2153-2163 AND L33L TO 35L.  REPAIRED CORRODED FUSELAGE SKIN BETWEEN STA 2153-2163 AND L33L TO 35L IAW SRM 53-70-01, REPAIR 3, FIG 201, MAJOR.
